Presentations of groups and monoids

Research output: Contribution to journalArticle

44 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)544-554
Number of pages11
JournalJournal of Algebra
Volume57
Issue number2
DOIs
StatePublished - Jan 1 1979

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Gilman, Robert. / Presentations of groups and monoids. In: Journal of Algebra. 1979 ; Vol. 57, No. 2. pp. 544-554.
@article{5531b507418742b8889290219bf77d14,
title = "Presentations of groups and monoids",
author = "Robert Gilman",
year = "1979",
month = "1",
day = "1",
doi = "https://doi.org/10.1016/0021-8693(79)90238-2",
language = "English (US)",
volume = "57",
pages = "544--554",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

Presentations of groups and monoids. / Gilman, Robert.

In: Journal of Algebra, Vol. 57, No. 2, 01.01.1979, p. 544-554.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Presentations of groups and monoids

AU - Gilman, Robert

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000091155&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000091155&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/0021-8693(79)90238-2

DO - https://doi.org/10.1016/0021-8693(79)90238-2

M3 - Article

VL - 57

SP - 544

EP - 554

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -